# SDR ASAA2020120933661

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 17,893 hours, 5,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Broken
- Location: L1 Guide Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN.  GROUNDED-YES.  FOUND SCREW BROKEN UPPER & LOWER RADIUS LINK PIN, REPLACED PIN, WASHER & SCREW PER B737-900 AMM 52-11-21-400-802.
